# SDR WVER0712201500002

- Difficulty date: July 12, 2015
- Submitted: July 12, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 25,804 hours, 21,641 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Bent
- Location: Pax Door
- Part time: 25,804 hours, 21,641 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR SEAL STRIKER BENT IN UPPER AFT CORNER.
